SermonIndex Audio Sermons
Promoting Genuine Biblical Revival.
Looking for free sermon messages?
Sermon Podcast | Audio | Video

Discussion Forum : Miracles that follow the plow : Not sure about medicine the doctor prescribed

Print Thread (PDF)

Goto page ( 1 | 2 Next Page )
PosterThread
MaryJane
Member



Joined: 2006/7/31
Posts: 3057


 Not sure about medicine the doctor prescribed

yesterday I went to the doctor because I am now sick as well as my whole family. I have asthma and some terrible sinus stuff going on so the doctor put me on some different medicines besides my inhaler. One of the medicines is a steroid for my lungs and the other is an antibiotic. This antibiotic has some nasty side effects. I came home yesterday and started the medicine only to end up getting sick to my stomach from it. I read online about all these really awful side effects from this medicine and I really am fearful to take this stuff now. I tried to call the doctor back and see if something else could be prescribed but the nurse just wanted me to keep taking it but to adjust the dosage. I don't know if I am just being foolish and fearful because of what I read or if I should just stop taking this stuff and see what happens. If you feel led please pray for me to know Gods will for me on this matter.

God Bless
mj

 2010/4/14 10:48Profile









 Re: Not sure about medicine the doctor prescribed

Hi Mary

Speaking as someone who is long term sick and unable to take any medications, my advice to you is to listen to your body. I use natural means to kill infections and garlic taken fresh sliced and in bread to get a whole clove down heals most infections for me. What about those nasal things to inhale salt water? Taking steroids means that one must not come off them quickly though. A long term approach is needed for that. I cured my own asthma with breathing exercises.

Brenda

 2010/4/14 11:06
MaryJane
Member



Joined: 2006/7/31
Posts: 3057


 Re:

Brenda thanks for the response. I have been able to bring my asthma under better control with prayer and breathing exercises but after dealing with this for over two weeks I could tell I was getting worse and my breathing more difficult. After much prayer I felt the Lord leading me to the doctor office.
I did go back this morning to speak with my doctor and apparently you can not just stop taking steroid paks. It can cause the body to go into shock, so I have to take this stuff and tapper off of it. The antibiotic she put me on is hard on the digestive system but I am taking the precautions that were recommended and praying that God will not let me have any advise side effects. I have sinus infection and upper respiratory infection on top of that. I have been thinking though that I really want to look into changing my families diet to see if that won't help. I know that my son is really prone to allergies and has already been sick three times since January. Just if anyone feels led to pray for me and my family. We are all sick with this stuff.

God Bless
mj

 2010/4/14 16:35Profile









 Re:

Mary my prayers are with you and your family. I have a whole pile of food allergies and have given up all grains which cause problems for a lot of people but also dairy, eggs potatoes and tomatoes which does not leave a lot :) but I am managing on nearly raw with cooked seedss like amaranth and quinoa with some chicken. It has made a HUGE difference. You can get loads of advice from lists which are for the parents of Autistic children. They are a real inspiration.

Brenda

 2010/4/15 6:23
Goldminer
Member



Joined: 2006/11/7
Posts: 1178
Alabama

 Re: Not sure about medicine the doctor prescribed

I am praying for you Mary Jane. God bless you.


_________________
KLC

 2010/4/15 8:34Profile









 Re:

A change in diet always helps especially getting away from processed foods. They say that if you shop for your groceries in the perimeter of the store you'll be healthy, as in the centre aisles is death laden foods filled with sodium, msg, trans fats, and sugar. Whereas on the outside of these is your fruits and veggies, meats and fish and the deli.

I had to drastically change my diet to a low sodium plan. The doctor had put me on a low dosage high blood pressure medication. When I started taking them I was having trouble getting a full breath and it felt like something was sitting on my chest. So after being in distressed for a few days. I was reading up on this particular medication online and found a whole list of user complaints and found many in my situation. One of them said the he stopped taking it and within 3 days his breathing was normal. Exactly 3 days after I stopped my breathing returned to normal. I told my doctor and he only rolled his eyes. My sodium is down, the weight is falling and my last blood pressure check that the Dr. took said that it was better than before.

A diet change can only mean good. Grain breads instead of white. Guacamole with no salt rice crackers instead of potato chips. More greens, and veggies. Lean ground hamburger as opposed to regular. A whopper junior instead of a Whopper. Water, real fruit juices, perrier, instead of pop. Canned or bottled foods are death, unless they are salt free.

I hope these words are encouraging.

 2010/4/15 9:54
JoanM
Member



Joined: 2008/4/7
Posts: 797


 Re: Medicine

Joining in prayer Mary.

A big second here to the use of garlic and also the salt-water rinses. A very efficient way to take garlic (any herb) medicinally is in a tea. Put two cloves through a garlic press. I remove any green sprout to reduce bitter taste plus the sprout has little oil in it. Steep for two minutes in 6-8 oz. of near boiling water. Add honey to taste (1 T). The key in teas is not to boil the water. Boiling brakes down what you want to ingest and they escape via the steam. Rule of thumb: If you smell what you are making its too hot. When there are tiny bubbles on the surface of the pan, you are at the right temperature. My neighbor stopped an abscess (delayed dental work for 8 months) by putting the straining of this tea (kinda tasty) between their cheek and the tooth. Gum tissue is very absorbent. Even the medical system uses this route as a rapid medication route.

Adding a dose of enzymes to this tea on empty stomach (protease, amylase, lipase and serrapeptase) before bedtime is a major system boost.

OK, now we all (me) could use a food review. Trading my morning cup of coffee during my bible study for fresh, raw, organic juices leaps to my mind. Guess I'll settle for a tasty cup of garlic tea until I can get out for some vegetables. Big smile.

 2010/4/15 10:35Profile
Nellie
Member



Joined: 2004/4/5
Posts: 952


 Re:

Mary Jane,
Are you still having problems with the antibiotic?
I posted awhile back and asked for Prayer.
I was allergic to the antibiotic that the eye Dr prescribed for me.
I called his office, and came off of it.
I kept getting weaker and weaker, and didn't know this one one of the side effects.
Someone gave you advice to listen to your body.
I second that advice.
I pray God will touch you.
God Bless
Nellie

 2010/4/15 11:42Profile
MaryJane
Member



Joined: 2006/7/31
Posts: 3057


 Re:

Thank you everyone for the great suggestions on how to eat healthier. I have already increased fruits and vegetables in my diet but I want to do even more. I do love breads so switching over to heather whole grains breads I know will be hard but also very beneficial. I am determined to make changes so that I will be strong, healthy and able to be about what the Lord has for me!

Nellie: Thank you for your prayers. I have been having such a time with these medicines the doctor put me on. The first one is a steroid for my lungs called Medrol. It has made me so sick with nausea and acid that after just a few doses I called the doctor back again and told them I just can't use this medicine. I was more sick then before I started this stuff. The antibiotic is call clindamycin and to be honest I have only taken two pills so far. The doctor told me last night that she wants me to take this medicine and that it will not make me sick, she said it was the steroid that was causing my acid reflux to flare so badly. I am suppose to start this antibiotic by itself this morning now that my stomach is more settled but I am struggling with fear about taking it. I have read so many negative comments from people and side effects that they have had from this stuff. Permanent side effects that it just makes me wonder why doctors give out this stuff like they do?
I am praying about what I should do and tying not to allow fear to rule my decision but trust in the Lord.

God Bless
mj

 2010/4/15 11:59Profile
Nellie
Member



Joined: 2004/4/5
Posts: 952


 Re:

Mary Jane,
I haven't had a reflux attack since coming off the antibiotic.
You will have to use your own judgment, but as far myself, I know the antibiotic I was on would have landed me in the Hospital.
I'm not a Dr., and you have to use your own judgment.
May God give you Wisdom.
Nellie

 2010/4/15 13:07Profile





©2002-2019 SermonIndex.net
Promoting Genuine Biblical Revival.
Privacy Policy